# SDR AWXA200701106

- Difficulty date: September 7, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 29,788 hours, 11,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5991441, 5991442, 5991443, 5991444 AND 5991445,  CORROSION ON BULK CARGO DOOR CUT OUT LOWER SILL, BS 2830/FR 60 AND -Y680, BS 2830/FR 60 AND -Y670, BS 2883/FR 61 AND -Y650, BS 2883/FR 61 AND -Y640 AND BS 2883/FR 61 AND -Y630.  REPAIRED BULK CARGO DOOR CUT OUT LOWER SILL, BS 2830/FR 60 AND -Y680, BS 2830/FR 60 AND -Y670, BS 2883/FR 61 AND -Y650, BS 2883/FR 61 AND -Y640 AND BS 2883 /FR 61 AND -Y630 IAW A320 SRM 53-41-49.
